# SDR IPXA2016072506329

- Difficulty date: July 24, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,276 hours, 14,435 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR DEP FOUND R1 DOOR PRESSURE BELOW GREEN BAND.  TRANSFERRED IAW MEL 52-10-3-2.  R1 DOOR INOPERATIVE EMERGENCY ASSIST BOTTLE IAW MCC REQUEST.  SERVICE R1 DOOR ASSIST BOTTLE, PN MM 12-25-04-600-801.
